Nonlinear psi-quasi-contractions of Ciric-type in partial metric spaces

Francesca Vetro, Stojan Radenović, Francesca Vetro

    Research output: Contribution to journalArticlepeer-review

    58 Citations (Scopus)


    In this paper we obtain results of fixed and common fixed points for self-mappings satisfying a nonlinear contractive condition of Ciric-type in the framework of partial metric spaces. We also prove results of fixed point for self-mappings satisfying an ordered nonlinear contractive condition in the setting of ordered partial metric spaces.
    Original languageEnglish
    Pages (from-to)1594-1600
    Number of pages7
    JournalApplied Mathematics and Computation
    Publication statusPublished - 2012

    All Science Journal Classification (ASJC) codes

    • Computational Mathematics
    • Applied Mathematics


    Dive into the research topics of 'Nonlinear psi-quasi-contractions of Ciric-type in partial metric spaces'. Together they form a unique fingerprint.

    Cite this